Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 56, NWS St. Louis, MO

March 18, 2008Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 18, 2008, 9:31 AM CDT for Reynolds County, Missouri. It took effect at Mar 18, 2008, 12:34 PM CDT. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2008, 9:31 AM CDT (14:31 UTC)
In effect from
Mar 18, 2008, 12:34 PM CDT
Expired
Mar 21, 2008, 5:30 AM CDT
In force
65 hr
Issued by
NWS St. Louis, MO
Flood severity
Moderate

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 20.02 ft at Mar 19, 2008, 8:00 AM CDT.

actionminormoderate510152003/1803/1903/2003/2103/22
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 181431
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT TUE MAR 18 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCH RAINS THE PAST 24
HOURS AND AN ADDITIONAL 2 INCHES IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-191431-
/O.NEW.KLSX.FL.W.0056.080318T1734Z-080321T2136Z/
/ANNM7.2.ER.080318T1734Z.080319T1200Z.080320T2136Z.NO/
931 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THIS AFTERNOON TO THURSDAY.
* AT 8:45 AM TUESDAY THE STAGE WAS 5.3 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 18.0 FEET BY TOMORROW 
  MORNING AND FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/19  03/20  03/21  03/22  03/23

BLACK RIVER
  ANNAPOLIS         8    5.3      18.0    9.3    6.7    4.9    4.2
10 follow-up statements
000 
WGUS83 KLSX 181909
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
209 PM CDT TUE MAR 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL.

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-191909-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T0600Z/
/ANNM7.2.ER.080318T1545Z.080319T1200Z.080321T0600Z.NO/
209 PM CDT TUE MAR 18 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM TUESDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/19  03/20  03/21  03/22  03/23

BLACK RIVER
  ANNAPOLIS         8    9.7      20.0    9.7    7.5    6.4    5.7
000 
WGUS83 KLSX 190132
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT TUE MAR 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 5 TO 6 INCHES OF PRECIPITATION 
THE PAST 24 HOURS AND AN ADDITIONAL 2 TO 3 INCHES FORECAST IN THE NEXT 
24 HOURS...

MODERATE TO HEAVY RAINS WILL CONTINUE TO FALL THROUGHOUT THE BASIN
THRU TONIGHT AND INTO WEDNESDAY.  ALREADY EXCESSIVE RAINS HAVE FALLEN
WITH AN ADDITIONAL 2 TO 3 INCHES OF RAIN EXPECTED...WITH LOCALLY
HIGHER AMOUNTS.

THIS WILL LEAD TO EXPANSION IN EXISTING FLOODING...OR ESCALATION TO 
FLOODING IN INUNDATION FOR THE AREAS THAT ARE ONLY EXPERIENCING 
MINOR FLOODING AT THE MOMENT.

AS SUCH HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.

RESIDENTS LIVING IN AND AROUND THE REGION SHOULD BE AWARE OF LOCALIZED
FLOODING ON LOCAL CREEKS...STREAMS AND RIVERS.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP
VEHICLES OFF THE ROAD.  WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-200132-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080321T1256Z/
/ANNM7.2.ER.080318T1545Z.080319T1200Z.080320T1256Z.NO/
832 PM CDT TUE MAR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM TUESDAY THE STAGE WAS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  WEDNESDAY MORNING. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/19  03/20  03/21  03/22  03/23

BLACK RIVER
  ANNAPOLIS         8   13.5      20.0    8.3    3.4    2.8    2.6
000 
WGUS83 KLSX 190635
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
135 AM CDT WED MAR 19 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
  
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 5 TO 10 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND 1 TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...

RAINS HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-200635-
/O.CON.KLSX.FL.W.0056.000000T0000Z-080321T1256Z/
/ANNM7.2.ER.080318T1545Z.080319T1200Z.080320T1256Z.NO/
135 AM CDT WED MAR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THURSDAY.
* AT 12:45 AM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.0 FEET BY THIS
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/20  03/21  03/22  03/23  03/24

BLACK RIVER
  ANNAPOLIS         8   17.1      20.0    8.3    3.4    2.8    2.6
000 
WGUS83 KLSX 190713
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
213 AM CDT WED MAR 19 2008

...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER IN MISSOURI...
 
  NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 5 TO 10 INCHES OF PRECIPITATION
THE PAST 48 HOURS AND 1 TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...

RAINS HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-200713-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T0936Z/
/ANNM7.2.ER.080318T1545Z.080319T1200Z.080321T0936Z.NO/
213 AM CDT WED MAR 19 2008

...THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY.
* AT 1:46 AM WEDNESDAY THE STAGE WAS 17.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.0 FEET TODAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/20  03/21  03/22  03/23  03/24

BLACK RIVER
  ANNAPOLIS         8   17.8      20.0   11.6    7.8    6.1    4.8
000 
WGUS83 KLSX 191607
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT WED MAR 19 2008


...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR ANNAPOLIS IN
MISSOURI...
 
  
    AFFECTING REYNOLDS COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 48 HOURS OF EXCESSIVE RAINFALL...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC179-201607-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T0320Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T0320Z.NO/
1107 AM CDT WED MAR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 19.8 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE EVENING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/20  03/21  03/22  03/23  03/24

BLACK RIVER
  ANNAPOLIS         8   19.8      11.3    6.6    2.4    2.4    2.4
000 
WGUS83 KLSX 200142
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT WED MAR 19 2008

...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER...
 
  NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL DURING THE PAST
48 HOURS AND NO ADDITIONAL PRECIPITATION FORECAST IN THE NEXT 24
HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-210142-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T1912Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T1912Z.NO/
842 PM CDT WED MAR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SATURDAY AFTERNOON.
* AT  8:15 PM WEDNESDAY THE STAGE WAS 16.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY FRIDAY AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/20  03/21  03/22  03/23  03/24

BLACK RIVER
  ANNAPOLIS         8   16.0      11.7    8.7    6.7    5.4    4.7
000 
WGUS83 KLSX 201336
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CDT THU MAR 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF EXCESSAIVE RAINFALL ON MONDAY AND
TUESDAY...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC179-211336-
/O.CON.KLSX.FL.W.0056.000000T0000Z-080322T1912Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T1912Z.NO/
836 AM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY AFTERNOON.
* AT 7:45 AM THURSDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/21  03/22  03/23  03/24  03/25

BLACK RIVER
  ANNAPOLIS         8   11.1       8.7    6.7    5.4    4.7    4.3
000 
WGUS83 KLSX 201853
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT THU MAR 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL ON MONDAY AND
TUESDAY...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-211853-
/O.CON.KLSX.FL.W.0056.000000T0000Z-080322T1912Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T1912Z.NO/
153 PM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY.
* AT  1:45 PM THURSDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/21  03/22  03/23  03/24  03/25

BLACK RIVER
  ANNAPOLIS         8    9.7       8.5    6.7    5.4    4.7    4.3
000 
WGUS83 KLSX 210022
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT THU MAR 20 2008

...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER...
 
  NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING CONTAINS NO ADDITIONAL PRECIPITATION FORECAST IN
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-220022-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T0900Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T0900Z.NO/
722 PM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL LATE FRIDAY NIGHT.
* AT  6:45 PM THURSDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE 
  EARLY TOMORROW.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/21  03/22  03/23  03/24  03/25

BLACK RIVER
  ANNAPOLIS         8    8.9       7.7    5.7    4.6    4.5    4.5
000 
WGUS83 KLSX 211030
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
530 AM CDT FRI MAR 21 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...

THE BLACK RIVER HAS FALLEN BELOW FLOOD STAGE AT ANNAPOLIS.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-211100-
/O.CAN.KLSX.FL.W.0056.000000T0000Z-080322T0900Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T0815Z.NO/
530 AM CDT FRI MAR 21 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT  4:45 AM FRIDAY THE STAGE WAS 7.9 FEET. 
* FELL BELOW FLOOD STAGE AT  3:15 AM FRIDAY.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.7 FEET BY TOMORROW 
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/22  03/23  03/24  03/25  03/26

BLACK RIVER
  ANNAPOLIS         8    7.9       7.8    6.7    5.5    4.7    4.3

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 18, 4:46 AM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Mar 18, 4:46 AM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
446 AM CDT TUE MAR 18 2008

.DISCUSSION...
RAIN AND SCT TSRA CONT OVR THE SRN HALF OF THE CWA EARLY THIS MRNG
NR AXIS OF STG SWLY LLJ EXTDG NEWD FM SWRN AR NE THRU SERN MO...AND
ALONG AND AHD OF INVERTED SFC TROF EXTDG FM ERN OK NE THRU WRN MO.
THIS INVERTED SFC TROF/CDFNT WILL SHIFT SLOWLY SEWD TDA THRU WED.
THE AXIS OF HIGHEST QPF SHOULD SLOWLY SHIFT SEWD WITH TIME AS THIS
LOW LVL BNDRY MOVES SLOWLY SEWD AND AS THE STG SWLY LLJ AND AXIS OF
ABUNDANT LOW LVL MOISTURE AHD OF THE 850 MB TROF ALSO TRANSLATES
SLOWLY SEWD WITH TIME. THE NAM MDL ALSO SHOWS THE HIGH AXIS OF K
INDICES IN THE LOWER TO MID 30S OVER SRN PTNS OF MO AND IL THIS
MRNG SHIFTING SE OF THE CWA TGT INTO WED. WITH THIS TREND REMOVED
THE NRN COUNTIES FM THE CURRENT FLOOD WATCH TDA. THE FLOOD WATCH
WILL CONT TDA FOR THE SRN TWO THIRDS OF THE CWA TDA...FROM ALONG
AND SE OF A LINE FM COLUMBIA MO NE TO CARROLLTON IL. THIS EVNG THE
FLOOD WATCH WILL BE OVER THE SERN HALF OF THE CWA...AND THEN ONLY
OVER THE MOST SRN AND ERN COUNTIES OF THE CWA LT TGT. THE RAIN
SHOULD TAPER OFF DURING THE DAY ON WED AS THE PERSISTANT UPR LVL
DIVERGENCE OVER MUCH OF THE CWA BTWN THE NRN UPR LVL JT STREAK IN
THE GRT LKS REGION AND THE SRN UPR LVL JET STREAK MOVG NEWD THRU
THE SRN PLAINS FINALLY SHIFTS E OF THE CWA AS THE UPR TROF MOVES E
OF MO. ALSO MID LVL CLOSED LOW STILL CURRENTLY SW OF TX WILL MOVE
NEWD THRU TX AND BCM AN OPEN WV AS IT MOVES INTO WRN AR BY 12Z WED
MOVG INTO WRN TN BY 18Z WED. AS THIS WKNG VORT MAX MOVES SE OF THE
CWA THE DEFORMATION TYPE PCPN OVER THE SRN AND ERN PTN OF THE CWA
WILL SHIFT E OF THE CWA BY WED NGT. MDLS DO SHOW A WK CLIPPER TYPE
SHRTWV TROF AND ASSOCIATED WK SFC WV MOVG E-SEWD THRU IA WED NGT
INTO THU BUT IT APRS THAT PCPN SHOULD BE N AND NE OF THE CWA ALONG
AND W OF THE TRACK OF THE VORT MAX AND SFC REFLECTION. MAY BE A
POTENTIAL OF RAIN OR SNOW OVR MAINLY NRN MO THU NGT AND FRI AS A
SFC LOW MOVES EWD THRU NRN MO. THE GFS MDL IS A LTL FURTHER S WITH
THE TRACK OF THE SFC LOW AS COMPARED TO THE NAM AND HENCE HAS A
LTL MORE QPF OVR THE NRN PTN OF THE CWA. JUST INCLUDED A LOW POP
OVR THE NRN AND NERN PTN OF THE CWA ON FRI.

GKS

&&

.AVIATION...
FOR THE 06Z TAFS...
WARM FRONT DRAPPED ACROSS SRN MO AND SRN IL HAS MOVED LITTLE OVER
THE LAST 8 HRS. PRIMARY AXIS OF RAIN AND THUNDERSTORMS IS BECOMING
ESTABLISHED FOR THE NEXT 3-6 HRS ACROSS SRN MO/IL WITH STL AREA
WITHIN THE NRN FRINGE. MVFR AND OCCASIONALLY IFR CONDS EXPECTED
WITH THE RAIN/TSRA. BIGGEST QUESTION IS WHETHER RAIN WILL MOVE
BACK NWD AND IMPACT KCOU. GUIDANCE INSISTS IT WILL THEREFORE HAVE
KEPT RAIN FOR A PERIOD OVERNIGHT INTO EARLY TUES. VSBYS/CIGS
ACROSS THE NRN HALF OF MO INTO CENTRAL IL SHOULD GRADUALLY LOWER
TNGT WITH STRATUS AND BR AND FALL TO IFR IN THE WAKE OF AN
INVERTED TROF AND CDFNT PASSAGE OVERNIGHT INTO TUESDAY MORNING.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD-FRANKLIN-GASCONADE-
     JEFFERSON-LINCOLN-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS
     CITY-WARREN-WASHINGTON.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IRON-MADISON-REYNOLDS-
     ST. FRANCOIS-STE. GENEVIEVE.

     FLOOD WATCH THROUGH THIS EVENING FOR BOONE-CALLAWAY-COLE-
     MONITEAU-MONTGOMERY.

IL...FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-GREENE
     IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-
     ST. CLAIR IL.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLINTON IL-FAYETTE IL-
     MARION IL-RANDOLPH IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 18, 9:20 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CDT TUE MAR 18 2008

ILZ095>097-MOZ018-019-026-027-034>036-042-191115-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-AUDRAIN-
920 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL LOCALLY REDUCE THE VISIBILITY BELOW ONE
QUARTER OF A MILE THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SNOW FRIDAY MORNING AS A LOW PRESSURE SYSTEM
MOVES THROUGH NORTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-047>052-059>065-
072>075-084-085-099-191115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
920 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE
EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4
INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 7
INCHES POSSIBLE ALONG AND SOUTH OF INTERSTATE 44 IN MISSOURI AND
INTERSTATE 70 IN ILLINOIS.

THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL
STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER
CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLOOD WATCH AND
WARNING PRODUCTS FOR SPECIFIC DETAILS ON THIS FLOODING EVENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND
FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Mar 18, 6:26 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
626 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      STEELVILLE              37.97N 91.36W
03/18/2008                   CRAWFORD           MO   LAW ENFORCEMENT

            8 TO 12 INCHES OF WATER ON HWY 19 SOUTH OF STEELVILLE

0400 AM     FLASH FLOOD      FARMINGTON              37.78N 90.43W
03/18/2008                   ST. FRANCOIS       MO   LAW ENFORCEMENT

            WATER COVERING MANY LOW BRIDGE CROSSINGS ACROSS COUNTY

0400 AM     FLASH FLOOD      POTOSI                  37.94N 90.78W
03/18/2008                   WASHINGTON         MO   LAW ENFORCEMENT

            WATER COVERING SEVERAL STREETS IN POTOSI. WATER ON OTHER
            ROADS IN COUNTY...HWY 47 AT NEW DIGGINS RD...LICK SKILLET
            RD AND JOHN SMITH RD.

0430 AM     FLASH FLOOD      S BELLEVILLE            38.53N 90.00W
03/18/2008                   ST. CLAIR          IL   LAW ENFORCEMENT

            ONE FOOT OF WATER FLOWING ACROSS JEFFERSON ROAD BETWEEN
            BELLEVILLE AND FREEBURG

0500 AM     FLASH FLOOD      STE. GENEVIEVE          37.97N 90.05W
03/18/2008                   STE. GENEVIEVE     MO   LAW ENFORCEMENT

            WATER COVERING MANY LOW WATER BRIDGES ACROSS COUNTY

&&

MILLER
Local storm report, Mar 18, 6:40 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLOOD            SALEM                   38.63N 88.95W
03/18/2008                   MARION             IL   LAW ENFORCEMENT

            8 TO 12 INCHES OF STANDING WATER COVERING A TYPICAL
            PROBLEM SECTION OF TOWN. AREA HAS BEEN BARRICADED. MANY
            OTHER ROADS THROUGHOUT COUNTY WITH SECTIONS OF STANDING
            WATER. EXACT DEPTH UNKNOWN BUT LESS THAN 6 INCHES.

0430 AM     FLOOD            SHATTUC                 38.61N 89.19W
03/18/2008                   CLINTON            IL   LAW ENFORCEMENT

            PART OF OLD HIGHWAY 50 FLOODED AS CULVERT GOT BACKED UP.

&&

TES
Local storm report, Mar 18, 8:42 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HEAVY RAIN       FERGUSON                38.75N 90.30W
03/18/2008  M1.45 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            24 HOUR RAINFALL...

&&

CVKING
Local storm report, Mar 18, 8:43 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       ELLINGTON               37.24N 90.97W
03/18/2008  M4.00 INCH       REYNOLDS           MO   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL...4.0 INCHES

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:55 PM CDTRiver Flood WarningLSXCrawford3 days
Mar 17, 8:55 PM CDTRiver Flood WarningLSXCrawford, Washington4 days
Mar 17, 11:36 PM CDTFlash Flood WarningLSXCrawford, Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
Mar 18, 1:10 AM CDTRiver Flood WarningLSXMarion9 hr
Mar 18, 5:20 AM CDTRiver Flood WarningLSXJefferson5 days
Mar 18, 10:54 AM CDTFlash Flood WarningLSXIron, Madison, Reynolds6 hr
Mar 18, 11:05 AM CDTRiver Flood WarningLSXLincoln3 days
Mar 18, 11:31 AM CDTRiver Flood WarningLSXFranklin, Jefferson5 days
Mar 18, 11:31 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 18, 11:31 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 18, 11:31 AM CDTRiver Flood WarningLSXJefferson, Saint Louis8 days
Mar 18, 12:12 PM CDTRiver Flood WarningLSXFranklin4 days
Mar 18, 12:34 PM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Mar 18, 12:34 PM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Mar 18, 1:25 PM CDTRiver Flood WarningLSXOsage33 hr
Mar 18, 1:25 PM CDTRiver Flood WarningLSXOsage5 days
Mar 18, 1:54 PM CDTRiver Flood WarningLSXMarion23 hr
Mar 18, 1:54 PM CDTRiver Flood WarningLSXPike32 hr
Mar 18, 1:54 PM CDTRiver Flood WarningLSXPike7 days
Mar 18, 1:54 PM CDTRiver Flood WarningLSXLincoln56 hr
Mar 18, 1:54 PM CDTRiver Flood WarningLSXSaint Charles8 days
Mar 18, 2:36 PM CDTRiver Flood WarningLSXCallaway, Osage3 days

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.